Friday, February 25, 2011

Insulin Glinux-N




Insulin Glinux-N may be available in the countries listed below.


Ingredient matches for Insulin Glinux-N



Insulin, Isophane

Insulin, Isophane human (a derivative of Insulin, Isophane) is reported as an ingredient of Insulin Glinux-N in the following countries:


  • Mexico

International Drug Name Search

Thursday, February 24, 2011

BP Allergy DM


Generic Name: brompheniramine, dextromethorphan, and phenylephrine (brome fen IR a meen, dex troe metho OR fan, fen il EFF rin)

Brand Names: Alacol DM, Alahist DM, BP Allergy DM, BPM PE DM, Bromatan-DM, Bromtuss DM, BroveX PEB DM, Children's Cold & Cough DM, Cold & Cough Childrens, Dimaphen DM, Dimetapp Cold & Cough, Dimetapp DM Cold & Cough, DuraTan DM, Duravent DPB, Lohist-DM, Lortuss DM (obsolete), Tusdec-DM


What is BP Allergy DM (brompheniramine, dextromethorphan, and phenylephrine)?

Brompheniramine is an antihistamine that reduces the natural chemical histamine in the body. Histamine can produce symptoms of sneezing, itching, watery eyes, and runny nose.


Dextromethorphan is a cough suppressant. It affects the signals in the brain that trigger cough reflex.


Phenylephrine is a decongestant that shrinks blood vessels in the nasal passages. Dilated blood vessels can cause nasal congestion (stuffy nose).


Brompheniramine, dextromethorphan, and phenylephrine is used to treat sneezing, cough, runny or stuffy nose, itchy or watery eyes, hives, skin rash, itching, and other symptoms of allergies and the common cold.


Dextromethorphan will not treat a cough that is caused by smoking, asthma, or emphysema.


Brompheniramine, dextromethorphan, and phenylephrine may also be used for other purposes not listed in this medication guide.


What is the most important information I should know about BP Allergy DM (brompheniramine, dextromethorphan, and phenylephrine)?


Always ask a doctor before giving a cough or cold medicine to a child. Death can occur from the misuse of cough and cold medicines in very young children. Do not use any other over-the-counter cough, cold, or sleep medication without first asking your doctor or pharmacist. If you take certain products together you may accidentally take too much of a certain drug. Read the label of any other medicine you are using to see if it contains an antihistamine, decongestant, or cough suppressant. Do not use a cough or cold medicine if you have used an MAO inhibitor such as isocarboxazid (Marplan), phenelzine (Nardil), rasagiline (Azilect), selegiline (Eldepryl, Emsam), or tranylcypromine (Parnate) within the past 14 days. Serious, life-threatening side effects can occur if you take cough or cold medicine before the MAO inhibitor has cleared from your body. Brompheniramine, dextromethorphan, and phenylephrine can cause side effects that may impair your thinking or reactions. Be careful if you drive or do anything that requires you to be awake and alert. Avoid drinking alcohol. It can increase some of the side effects of this medication.

What should I discuss with my healthcare provider before taking BP Allergy DM (brompheniramine, dextromethorphan, and phenylephrine)?


Do not use a cough or cold medicine if you have used an MAO inhibitor such as isocarboxazid (Marplan), phenelzine (Nardil), rasagiline (Azilect), selegiline (Eldepryl, Emsam), or tranylcypromine (Parnate) within the past 14 days. Serious, life-threatening side effects can occur if you take cough or cold medicine before the MAO inhibitor has cleared from your body.

Before taking this medication, tell your doctor if you are allergic to brompheniramine, dextromethorphan, or phenylephrine, or if you have:


  • kidney disease;

  • liver disease;


  • diabetes;




  • glaucoma;




  • heart disease or high blood pressure;




  • diabetes;




  • a thyroid disorder;




  • a stomach ulcer or a stomach obstruction,




  • emphysema or chronic bronchitis; or




  • an enlarged prostate or urination problems.



If you have any of these conditions, you may need a dose adjustment or special tests to safely take this medication.


FDA pregnancy category C. This medication may be harmful to an unborn baby. Tell your doctor if you are pregnant or plan to become pregnant during treatment. Brompheniramine, dextromethorphan, and phenylephrine can pass into breast milk and may harm a nursing baby. Do not use this medication without telling your doctor if you are breast-feeding a baby.

Artificially-sweetened liquid forms of cough-and-cold medications may contain phenylalanine. This would be important to know if you have phenylketonuria (PKU). Check the ingredients and warnings on the medication label if you are concerned about phenylalanine.


How should I take BP Allergy DM (brompheniramine, dextromethorphan, and phenylephrine)?


Use this medication exactly as directed on the label or as it was prescribed for you. Do not take the medication in larger amounts, or take it for longer than recommended by your doctor.


Always ask a doctor before giving a cough or cold medicine to a child. Death can occur from the misuse of cough and cold medicines in very young children. Take this medicine with a full glass of water.

Measure the liquid form of this medicine with a special dose-measuring spoon or cup, not a regular table spoon. If you do not have a dose-measuring device, ask your pharmacist where you can get one.


Take this medicine with food or milk if it upsets your stomach.

This medication can cause you to have unusual results with allergy skin tests. Tell any doctor who treats you that you are taking an antihistamine.


Talk with your doctor if your symptoms do not improve after 7 days of treatment, or if you have a fever with a headache, cough, or skin rash.

If you need to have any type of surgery, tell the surgeon ahead of time if you have taken a cold medicine within the past few days.


Store the medication at room temperature away from moisture and heat.

What happens if I miss a dose?


Since cough or cold medicine is usually taken only as needed, you may not be on a dosing schedule. If you are taking the medication regularly, take the missed dose as soon as you remember. If it is almost time for your next dose, skip the missed dose and take the medicine at your next regularly scheduled time. Do not take extra medicine to make up the missed dose.


What happens if I overdose?


Seek emergency medical attention if you think you have used too much of this medicine.

Overdose symptoms may include feeling restless or nervous, nausea, vomiting, stomach pain, dizziness, drowsiness, dry mouth, warmth or tingly feeling, or seizure (convulsions).


What should I avoid while taking BP Allergy DM (brompheniramine, dextromethorphan, and phenylephrine)?


This medication can cause side effects that may impair your thinking or reactions. Be careful if you drive or do anything that requires you to be awake and alert. Avoid drinking alcohol. It can increase some of the side effects of this medication.

Avoid using other medicines that make you sleepy (such as sleeping pills, pain medication, muscle relaxers, and medicine for seizures, depression or anxiety). They can add to sleepiness caused by brompheniramine, dextromethorphan, and phenylephrine.


Avoid taking diet pills, caffeine pills, or other stimulants (such as ADHD medications) without your doctor's advice. Taking a stimulant together with a decongestant can increase your risk of unpleasant side effects.


Do not use any other over-the-counter cough, cold, or sleep medication without first asking your doctor or pharmacist. If you take certain products together you may accidentally take too much of a certain drug. Read the label of any other medicine you are using to see if it contains an antihistamine, decongestant, or cough suppressant.

BP Allergy DM (brompheniramine, dextromethorphan, and phenylephrine) side effects


Get emergency medical help if you have any of these signs of an allergic reaction: hives; difficulty breathing; swelling of your face, lips, tongue, or throat. Stop using this medication and call your doctor at once if you have any of these serious side effects:

  • fast, pounding, or uneven heartbeat;




  • confusion, hallucinations, unusual thoughts or behavior;




  • severe dizziness, anxiety, restless feeling, or nervousness;




  • increased blood pressure (severe headache, blurred vision, trouble concentrating, chest pain, numbness, seizure);




  • confusion, hallucinations, unusual thoughts or behavior;




  • slow, shallow breathing;




  • urinating less than usual or not at all;




  • easy bruising or bleeding, unusual weakness, fever, chills, body aches, flu symptoms; or




  • nausea, stomach pain, low fever, loss of appetite, dark urine, clay-colored stools, jaundice (yellowing of the skin or eyes).



Less serious side effects may include:



  • blurred vision;




  • dry mouth;




  • nausea, stomach pain, constipation;




  • mild loss of appetite, stomach upset;




  • warmth, tingling, or redness under your skin;




  • sleep problems (insomnia);




  • restless or excitability (especially in children);




  • skin rash or itching;




  • dizziness, drowsiness;




  • problems with memory or concentration; or




  • ringing in your ears.



This is not a complete list of side effects and others may occur. Call your doctor for medical advice about side effects. You may report side effects to FDA at 1-800-FDA-1088.


What other drugs will affect BP Allergy DM (brompheniramine, dextromethorphan, and phenylephrine)?


Before taking this medication, tell your doctor if you are using any of the following drugs:



  • an antidepressant;




  • a diuretic (water pill);




  • medication to treat irritable bowel syndrome;




  • celecoxib (Celebrex);




  • cinacalcet (Sensipar);




  • darifenacin (Enablex);




  • imatinib (Gleevec);




  • quinidine (Quinaglute, Quinidex);




  • ranolazine (Ranexa)




  • ritonavir (Norvir);




  • sibutramine (Meridia);




  • terbinafine (Lamisil);




  • medicines to treat high blood pressure;




  • aspirin or salicylates (such as Disalcid, Doan's Pills, Dolobid, Salflex, Tricosal, and others);




  • bladder or urinary medications such as oxybutynin (Ditropan, Oxytrol) or tolterodine (Detrol); or




  • a beta-blocker such as atenolol (Tenormin), carteolol (Cartrol), metoprolol (Lopressor, Toprol), nadolol (Corgard), propranolol (Inderal), sotalol (Betapace), timolol (Blocadren), and others.



This list is not complete and there may be other drugs that can interact with brompheniramine, dextromethorphan, and phenylephrine. Tell your doctor about all the prescription and over-the-counter medications you use. This includes vitamins, minerals, herbal products, and drugs prescribed by other doctors. Do not start using a new medication without telling your doctor.



More BP Allergy DM resources


  • BP Allergy DM Side Effects (in more detail)
  • BP Allergy DM Use in Pregnancy & Breastfeeding
  • BP Allergy DM Drug Interactions
  • 0 Reviews for BP Allergy DM - Add your own review/rating


  • Alacol DM Elixir MedFacts Consumer Leaflet (Wolters Kluwer)

  • Bromatan-DM Suspension MedFacts Consumer Leaflet (Wolters Kluwer)



Compare BP Allergy DM with other medications


  • Cough and Nasal Congestion


Where can I get more information?


  • Your pharmacist can provide more information about brompheniramine, dextromethorphan, and phenylephrine.

See also: BP Allergy DM side effects (in more detail)


Sunday, February 20, 2011

Azithromycine Sandoz




Azithromycine Sandoz may be available in the countries listed below.


Ingredient matches for Azithromycine Sandoz



Azithromycin

Azithromycin monohydrate (a derivative of Azithromycin) is reported as an ingredient of Azithromycine Sandoz in the following countries:


  • Belgium

  • France

International Drug Name Search

Tuesday, February 15, 2011

MSR Mundipharma




MSR Mundipharma may be available in the countries listed below.


Ingredient matches for MSR Mundipharma



Morphine

Morphine sulphate pentahydrate (a derivative of Morphine) is reported as an ingredient of MSR Mundipharma in the following countries:


  • Germany

International Drug Name Search

Thursday, February 10, 2011

SPMC Cloxacillin




SPMC Cloxacillin may be available in the countries listed below.


Ingredient matches for SPMC Cloxacillin



Cloxacillin

Cloxacillin is reported as an ingredient of SPMC Cloxacillin in the following countries:


  • Sri Lanka

International Drug Name Search

New Tedral




New Tedral may be available in the countries listed below.


Ingredient matches for New Tedral



Theophylline

Theophylline is reported as an ingredient of New Tedral in the following countries:


  • Sri Lanka

International Drug Name Search

CC-Nefro




CC-Nefro may be available in the countries listed below.


Ingredient matches for CC-Nefro



Calcium Carbonate

Calcium Carbonate is reported as an ingredient of CC-Nefro in the following countries:


  • Germany

International Drug Name Search

CO Bicalutamide




CO Bicalutamide may be available in the countries listed below.


Ingredient matches for CO Bicalutamide



Bicalutamide

Bicalutamide is reported as an ingredient of CO Bicalutamide in the following countries:


  • Canada

International Drug Name Search

Tuesday, February 8, 2011

Fluorouracil Pliva




Fluorouracil Pliva may be available in the countries listed below.


Ingredient matches for Fluorouracil Pliva



Fluorouracil

Fluorouracil is reported as an ingredient of Fluorouracil Pliva in the following countries:


  • Bosnia & Herzegowina

  • Croatia (Hrvatska)

International Drug Name Search

Monday, February 7, 2011

Undecin




Undecin may be available in the countries listed below.


Ingredient matches for Undecin



Undecylenic Acid

Undecylenic Acid zinc salt (a derivative of Undecylenic Acid) is reported as an ingredient of Undecin in the following countries:


  • Colombia

International Drug Name Search

Dimorf




Dimorf may be available in the countries listed below.


Ingredient matches for Dimorf



Morphine

Morphine sulphate pentahydrate (a derivative of Morphine) is reported as an ingredient of Dimorf in the following countries:


  • Brazil

International Drug Name Search

Saturday, February 5, 2011

Dilatrane




Dilatrane may be available in the countries listed below.


Ingredient matches for Dilatrane



Theophylline

Theophylline is reported as an ingredient of Dilatrane in the following countries:


  • Benin

  • Burkina Faso

  • Cameroon

  • Central African Republic

  • Chad

  • Congo

  • Cote D'ivoire

  • Gabon

  • Guinea

  • Madagascar

  • Mali

  • Mauritania

  • Mauritius

  • Niger

  • Senegal

  • Togo

  • Tunisia

  • Zaire

Theophylline sodium acetate (a derivative of Theophylline) is reported as an ingredient of Dilatrane in the following countries:


  • France

  • Monaco

International Drug Name Search

Vorcum




Vorcum may be available in the countries listed below.


Ingredient matches for Vorcum



Voriconazole

Voriconazole is reported as an ingredient of Vorcum in the following countries:


  • Venezuela

International Drug Name Search